Title
Finite difference approximation of hedging quantities in the Heston model Finite difference approximation of hedging quantities in the Heston model
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
conferenceObject
Publication
Melville :Amer inst physics ,
Subject
Mathematics
Physics
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Source (book)
International Conference of Numerical Analysis and Applied Mathematics, (ICNAAM), SEP 19-25, 2012, Kos, GREECE
Volume/pages
1479(2012) , p. 242-245
ISBN
978-0-7354-1091-6
ISI
000310698100058
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
This note concerns the hedging quantities Delta and Gamma in the Heston model for European-style financial options. A modification of the discretization technique from In ' t Hout & Foulon (2010) is proposed, which enables a fast and accurate approximation of these important quantities. Numerical experiments are given that illustrate the performance.
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000310698100058&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000310698100058&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Full text (open access)
https://repository.uantwerpen.be/docman/irua/f8cd2e/105242.pdf
Handle